Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 11, 2015, 3:34 PM CST. It took effect at Jan 12, 2015, 6:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2015, 3:34 PM CST (21:34 UTC)
- In effect from
- Jan 12, 2015, 6:00 AM CST
- Expired
- Jan 13, 2015, 3:44 AM CST
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
263 WHUS73 KMKX 112134 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CST SUN JAN 11 2015 ...GUSTY WINDS MONDAY... .NORTHERLY WINDS WILL BECOME GUSTY MONDAY MORNING BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE NORTHWEST. THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO PROBABLY SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE FAIRLY LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY. LMZ643>646-120545- /O.NEW.KMKX.SC.Y.0007.150112T1500Z-150113T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 PM CST SUN JAN 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
6 follow-up statements
565 WHUS73 KMKX 120350 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 950 PM CST SUN JAN 11 2015 ...GUSTY WINDS MONDAY... .NORTHERLY WINDS WILL BECOME GUSTY BY EARLY MONDAY MORNING BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE NORTHWEST. LATEST GUIDANCE INDICATES WINDS WILL INCREASE A FEW HOURS EARLIER THAN EXPECTED SO THE START TIME OF THE ADVISORY HAS BEEN MOVED UP. THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO PROBABLY SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE FAIRLY LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY. LMZ643>646-121200- /O.EXT.KMKX.SC.Y.0007.150112T1200Z-150113T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 950 PM CST SUN JAN 11 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
025 WHUS73 KMKX 120908 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CST MON JAN 12 2015 ...GUSTY NORTH WINDS TODAY AND TONIGHT... .NORTH WINDS WILL BECOME GUSTY BY EARLY MONDAY MORNING BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE NORTHWEST. THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO PROBABLY SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE SOMEWHAT LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY. WAVES WILL INCREASE IN ICE FREE AREAS DUE TO THE PERSISTENT NORTH THEN NORTHEAST WINDS. LMZ643>646-121715- /O.EXT.KMKX.SC.Y.0007.150112T1200Z-150113T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 AM CST MON JAN 12 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 5 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
517 WHUS73 KMKX 121528 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 AM CST MON JAN 12 2015 ...GUSTY NORTH WINDS TODAY AND TONIGHT... .GUSTY NORTH WINDS ARE EXPECTED TODAY INTO THIS EVENING BEFORE DIMINISHING. THE GUSTY WINDS ARE DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE NORTHWEST. THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO PROBABLY SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE SOMEWHAT LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY. WAVES WILL INCREASE IN ICE FREE AREAS DUE TO THE PERSISTENT NORTH WINDS TODAY...TURNING TO THE NORTHEAST TONIGHT. LMZ643>646-122330- /O.CON.KMKX.SC.Y.0007.000000T0000Z-150113T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 AM CST MON JAN 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS: NORTH TO NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS TURNING TO THE NORTHEAST TONIGHT. * WAVES: 3 TO 6 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
307 WHUS73 KMKX 122116 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CST MON JAN 12 2015 ...WINDS EASING THIS EVENING WITH LINGERING HIGH WAVES TONIGHT... .GUSTY NORTH WINDS ARE EXPECTED INTO THIS EVENING BEFORE DIMINISHING. THE GUSTY WINDS ARE DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE NORTHWEST. THERE ARE STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE SOMEWHAT LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY. WAVES WILL INCREASE IN ICE FREE AREAS DUE TO THE PERSISTENT NORTH WINDS TODAY...TURNING TO THE NORTHEAST TONIGHT. LMZ643>646-130530- /O.CON.KMKX.SC.Y.0007.000000T0000Z-150113T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CST MON JAN 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS EASING AND TURNING TO THE NORTHEAST TONIGHT. * WAVES: 3 TO 6 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
359 WHUS73 KMKX 130310 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CST MON JAN 12 2015 ...WINDS EASING THIS EVENING WITH LINGERING HIGH WAVES TONIGHT... .GUSTY NORTH WINDS ARE DIMINISHING. THE GUSTY WINDS ARE DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE NORTHWEST. THERE ARE STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE SOMEWHAT LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY. WAVES WILL INCREASE IN ICE FREE AREAS DUE TO THE PERSISTENT NORTH WINDS TODAY...TURNING TO THE NORTHEAST TONIGHT. LMZ643>646-131115- /O.CON.KMKX.SC.Y.0007.000000T0000Z-150113T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CST MON JAN 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS: NORTH AT 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS EASING AND TURNING TO THE NORTHEAST TONIGHT. * WAVES: 3 TO 5 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
574 WHUS73 KMKX 130944 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CST TUE JAN 13 2015 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... .WINDS HAVE TURNED EAST AND EASED BELOW CRITERIA AND WAVES HAVE LOWERED SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-131045- /O.CAN.KMKX.SC.Y.0007.000000T0000Z-150113T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 AM CST TUE JAN 13 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 3:30 PM CST, 4 minutes earlier.
Area forecast discussion, Jan 11, 3:30 PM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST SUN JAN 11 2015 .TONIGHT AND MONDAY...CONFIDENCE - HIGH. MAY SEE A LITTLE LIGHT SNOW BRUSH THE FAR SOUTHEAST LATE THIS AFTERNOON AND INTO THE EVENING...SOUTH OF A LINE FROM MILWAUKEE TO JANESVILLE. MODELS ARE FAIRLY SPLIT ON WHETHER VERY LIGHT ACCUMULATIONS WILL GET INTO THE SOUTHEAST...RANGING FROM COMPLETELY DRY TO UPWARDS OF AN INCH. LEFT SOME CHANCE POPS IN THE SOUTHEAST DUE TO THE UNCERTAINTY. WILL HAVE TO MONITOR UPSTREAM CONDITIONS AND UPDATE THE FORECAST AS NEED BE OVER THE NEXT FEW HOURS. COULD ALSO SEE A LITTLE SNOW OR A FEW FLURRIES NORTH LATE EVENING AND EARLY NIGHT AHEAD OF THE APPROACHING SHORTWAVE. IT SHOULD BE DRY WITH DECREASING CLOUDS THROUGH THE DAYTIME HOURS MONDAY AS HIGH PRESSURE APPROACHES FROM THE NORTHWEST. IT WILL BE COLDER TOMORROW BEHIND THE DEPARTING SYSTEM...WITH HIGHS ONLY IN THE TEENS. .MONDAY NIGHT THROUGH WEDNESDAY...CONFIDENCE - HIGH. AS SPRAWLING AREA OF HIGH PRESSURE IN THE NORTHERN PLAINS SLIDES EAST AND SOUTH EARLY IN THE PERIOD...LOW LEVEL WINDS WILL BE GRADUALLY VEERING FROM THE NORTH TO THE EAST MON NGT INTO EARLY TUE. WINDS IN THE 1000-850MB LAYER WILL GRADUALLY VEER FROM NNE AT 00Z/13 TO ENE BY 15Z/13. WINDS INITIALLY AROUND 25KTS... GRADUALLY WEAKEN TO 10KTS. SHORT TERM GUIDANCE INCLUDING MESOSCALE MODELS SHOW PERIOD OF LOW LEVEL CONVERGENCE AND OMEGA AFFECT FAR SOUTHEAST FROM LATE EVENING THRU 09Z OR SO BEFORE THE LOW LEVEL WINDS BEGIN TO WEAKEN AND FURTHER VEER. DURING THIS PERIOD...DELTA T OF 12-14C WITH MOISTURE EXTENDING TO 3K FEET WITH LAKE INDUCED CAPE ABV SHALLOW INVERSION OF 150-200 J. ENOUGH CONVERGENCE AND MOISTURE TO WARRENT BUMPING UP POPS SLIGHTLY AND GOING WITH SCT WORDING FOR -SHSN VS CHC. SCT -SHSN WL DIMINISH TO FLURRIES BY EARLY TUE AND RAPIDLY DISSIPATE AS WINDS WEAKEN AND BECOME ELY. MAY BE SOME LIGHT ACCUMULATION IN ERN RACINE/KENOSHA AND OAK CREEK AREAS. OTRW...A QUIET AND COLD PERIOD AS HIGH PRESSURE SAGS SOUTH OF THE AREA. WEAK UPSTREAM WARM AIR ADVECTION WL LIKELY BRING A PERIOD OF MID-HIGH CLOUDS ON WED ALONG WITH SOME RECOVERY IN DAYTIME TEMPS. LIGHTER WINDS AND COLD NIGHT TIME TEMPS WELL AWAY FROM THE LAKE MON NGT WL RESULT IN WIND CHILLS DROPPING TO BETWEEN 10 AND 20 BLO. .WEDNESDAY NIGHT THROUGH SUNDAY...CONFIDENCE - HIGH TRENDING TOWARD MEDIUM. LARGE HIGH PRESSURE AREA WILL CONTINUE TO SAG SLOWLY SOUTH OF THE AREA EARLY IN THE PERIOD. MEANWHILE BAROCLINIC ZONE WILL FURTHER TIGHTEN ACROSS SOUTHERN CANADA AS NORTHWEST WINDS STRENGTHEN AS PAIR OF SHORT WAVE TROFS ROTATE AROUND POLAR LOW LOCATED NORTH OF HUDSON BAY. ASSOCIATED COLD FRONT WILL SAG SOUTH ACROSS NORTHERN GTLAKES THU AND THU NGT. AT THIS POINT...APPEARS WI WL ONLY RECEIVE GLANCING BLOW FROM THIS COLD AIR SURGE DUE TO STEERING WINDS BACKING SLIGHTLY TO MORE WEST TO NORTHWEST. THIS SHIFT IN THE STEERING WINDS ATTRIBUTED TO BREAKING DOWN OF UPSTREAM LONG WAVE RIDGE OVER WRN CONUS AND WILL ALLOW SOUTH TO SOUTHWEST WINDS TO USHER WARMER AIR INTO THE REGION FOR FRI. UNCERTAINTY CREEPS UPWARD LATER FRIDAY AND FOR THE WEEKEND. MEDIUM RANGE GUIDANCE HAD BEEN IN BETTER AGREEMENT ON FRONTAL BOUNDARY REMAINING TO THE NORTH OF THE REGION. HOWEVER 00Z/11 ECMWF SHIFTED TO STRONGER SHORT WAVE TROF MOVING ACROSS WRN GTLAKES EARLY IN THE WEEKEND...WHILE GFS AND CMC CONTINUED FLATTER...WEAKER PATTERN. 12Z ECMWF BACKING AWAY FROM THIS STRONGER SCENARIO BUT STILL CARRIES WEAKER LOW PRESSURE AREA ACROSS NRN GTLAKES ON SAT. LATEST WPC BLENDED GUIDANCE ALSO FAVORING FLATTER...MILDER WEEKEND BASED MORE ON ECMWF ENSEMBLE AND GLOBAL ENSEMBLE MEAN. DIFFERENCES STEM FROM STRENGTH OF MID-LEVEL SHORT WAVE APPROACHING PAC NORTHWEST AND SECOND WAVE ROTATING AROUND POLAR LOW. TYPICALLY FAVOR ECMWF IN THESE SITUATIONS...BUT FOR NOW DUE TO ABRUPT SHIFT...WL REMAIN MILDER AND DRY FOR BULK OF THE WEEKEND. CPC 6-10 DAY 500H PROGNOSTIC CONTINUES TO SHOW WELL ABOVE NORMAL HEIGHTS FOR THE PERIOD CENTERED ON 01/18. VERY LONG RANGE SHOWS LIKLIHOOD FOR MORE AMPLIFIED LONG WAVE TROF SETTING UP OVER WRN CONUS EARLY THE FOLLOWING WEEK...WHICH WOULD RESULT IN MORE ACTIVE PATTERN RETURNING TO THE REGION AROUND THE 21ST OR SO. && .AVIATION/00Z TAFS/... MAY SEE A LITTLE LIGHT SNOW BRUSH THE FAR SOUTHEAST LATE THIS AFTERNOON AND INTO THE EVENING. COULD ALSO SEE A LITTLE SNOW OR A FEW FLURRIES NORTH LATE EVENING AND EARLY NIGHT. ONLY ACCUMULATIONS WOULD BE A COUPLE TENTHS OF AN INCH AT BEST IN THE VERY FAR SOUTHEAST FORECAST AREA. STILL EXPECTING MAINLY VFR CONDITIONS TO CONTINUE INTO TONIGHT. MAY SEE BRIEF MVFR CIGS FAR SOUTHEAST AND NORTH WITH AREAS OF LIGHT SNOW. VFR CONDITIONS ARE THEN EXPECTED THROUGH THE DAYTIME HOURS MONDAY AS HIGH PRESSURE APPROACHES FROM THE NORTHWEST. MAY SEE SOME MVFR CONDITIONS ALONG WITH A LITTLE LIGHT SNOW MONDAY EVENING IN THE FAR SOUTHEAST...AS LAKE EFFECT SNOW SHOWERS ARE POSSIBLE. && .MARINE... NORTHERLY WINDS WILL BECOME GUSTY MONDAY MORNING BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE NORTHWEST. THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO PROBABLY SOME OPEN AREAS. HAVE THUS DECIDED TO ISSUE A SMALL CRAFT ADVISORY FROM MID-MORNING MONDAY UNTIL MIDNIGHT MONDAY NIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY FROM 15Z/12 TO 06Z/13 FOR LMZ643>646. TONIGHT AND MONDAY/AVIATION/MARINE...DDV MONDAY NIGHT THROUGH SUNDAY...MBK
Hazardous weather outlook, Jan 11, 3:18 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CST SUN JAN 11 2015 WIZ046-047-051-052-056>060-062>072-122130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 318 PM CST SUN JAN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY WIND CHILLS WILL DROP TO BETWEEN 10 AND 20 BELOW ZERO FARTHER AWAY FROM LAKE MICHIGAN MONDAY NIGHT INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-122130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CST SUN JAN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTH WINDS ARE EXPECTED TO GUST UP TO 25 KNOTS ON MONDAY AND MONDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. A SMALL CRAFT ADVISORY GOES INTO EFFECT MONDAY MORNING...AND CONTINUES THROUGH MIDNIGHT. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 6:21 PM CST | Small Craft Advisory | MKX | 9 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.